# SDR FDEA201809252671

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53778807202
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FWD CARGO FLOOR CROSSBEAM AT FR27 Y-140 - Y-805 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM 53-  10-15 FIG207,EO:6-5100-7-5000 D07 PT1 WAS COMPLETED,TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707.THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100   REV.151.
